MathSciNet Relay Station
MathSciNet bibliographic data
MR2166269 05C45 (68R10)
Dimakopoulos, Vassilios V.; Palios, Leonidas; Poulakidas, Athanasios S. On the Hamiltonicity of the Cartesian product. Inform. Process. Lett. 96 (2005), no. 2, 49–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement